MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52916
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).G4) similar to device marketed under pma/510(k) k233680.Summary of investigational findings: the tulip filter would not expand and was retrieved with jugular introducer.The procedure was rescheduled.The device was not returned for analysis and no imaging or additional information could be obtained.Therefore, based on the information provided only it would be inappropriate to speculate at what may or may not have caused the filter to not fully expand during deployment, but the filter legs may be somehow obstructed from fully expanding if the filter is deployed in a thrombus, or if the filter legs are caught in a clot.There are adequate controls in place to ensure the device was manufactured to specifications.It is assessed that because no non-conformances were detected there is evidence that the device was manufactured in compliance with procedures and according to specifications.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that non-conforming product exists in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: when the inferior vena cava was accessed from the jugular vein for ivc filter placement, the filter failed to expand, so the filter was returned into the sheath and abandoned filter placement.As there was no replacement device available on the day, the procedure was rescheduled.Patient outcome: no adverse effect on the patient has been reported.

Brand Name
GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA   4632
Manufacturer Contact
alex rahbek
sandet 6
bjaeverskov 4632
DA   4632
56868686
MDR Report Key20680641
Report Number3002808486-2024-00241
Device Sequence Number12622539
Product Code DTK
UDI-Device Identifier10827002529165
UDI-Public(01)10827002529165(17)270923(10)E4602871
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG52916
Device Catalogue NumberIGTCFS-65-1-JUG-TULIP
Device Lot NumberE4602871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown